# SDR SWAA2021082095271

- Difficulty date: April 27, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 48,625 hours, 29,023 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 651FB HAS A CRACKED SUPPORT / REMOVED & REPLACED CRACKED BRACKET AT PANEL #651FB IAW B737 SRM 51-40-02-0G-0 & DWG #115A2710
